• 学术搜索
  • 科研智能体
    • Research Labs
    • AI 阅读
    • AI 文库
    • 深度研究
    • 学者亮点
  • 学术资源
    • AI2000
    • 期刊/会议
    • 学者库
    • 学术API
      MCP&Skill
    • 溯源树
    • 数据集
  • 知识沉淀
    • 学术空间
订阅小程序
旧版功能
aminer vip
开通会员低至0.73元/天
一次搞定AI科研
立即登录
  • English
  • 联系方式
    Conformal Geometry and Dynamics

    Conformal Geometry and Dynamics

    JournalISSN 1088-4173eISSN 1088-4173中科院 数学 4区

    年发文量

    研究主题

    论文(318)

    排序
    1TWO-DIMENSIONAL TEICHMULLER SPACES AND FENCHEL-NIELSEN DEFORMATIONS
    Gou Nakamura,Toshihiro Nakanishi

    The objective of this paper is to exhibit a relation of Fenchel-Nielsen coordinate system and the coordinate system by geodesic length functions for two-dimensional Teichmuller spaces. We express Fenchel-Nielsen coordinates by trace functions and prove Wolpert's formulas for hyperbolic sphere with four holes and torus with one hole. Furthermore, we consider the shortest of lengths of closed geodesics on these hyperbolic surfaces.

    2026
    引用
    AI阅读
    加入学术空间
    2JULIA SETS APPEAR QUASICONFORMALLY IN THE MANDELBROT SET
    Tomoki Kawahira,Masashi Kisaka

    In the boundary of the Mandelbrot set, we can find quasiconformal copies of a Cantor Julia set which is a small perturbation of the Julia set of any given parameter in the boundary of the Mandelbrot set. We can also find copies that are images of the Julia sets by quasiconformal maps with dilatation arbitrarily close to 1. This answers a question by Adrian Douady. Indeed, we can specify the locations of such copies near the boundary of any small Mandelbrot set. If we zoom in the middle part of such a copy, then we can find a certain nested structure ("decoration") and finally another "smaller Mandelbrot set" appears. A similar nested structure exists in the Julia set for any parameter in the "smaller Mandelbrot set". All the parameters belonging to these quasiconformal copies in the Mandelbrot set are semihyperbolic and this leads to the fact that the set of semihyperbolic but non-Misiurewicz and non-hyperbolic parameters is dense with Hausdorff dimension 2 in the boundary of the Mandelbrot set.

    2026引用:1
    引用
    AI阅读
    加入学术空间
    3WANDERING CAULIFLOWERS
    William A. Don

    In this paper we examine an orbit of simply connected wandering domains for the function f(z) = z cos z + 2 pi. They are noteworthy in that they are non-congruent but arise from a simple closed form function. Moreover, the shape of the wandering domains, suitably scaled, converges in the Hausdorff metric to the filled-in parabolic basin of the quadratic z(2) + c with c = 1/4, commonly named the "cauliflower". We complete our analysis by classifying the wandering domains within the Ann. 383 (2022), pp. 1127-1178], finding they are contracting and the diameters of the wandering domains tend to zero. To conclude we propose an expansion of the analysis to a wider family of functions and discuss some potential results.

    2026
    引用
    AI阅读
    加入学术空间
    4A Ruelle Operator for Holomorphic Correspondences
    Shrihari Sridharan, G. Subith

    In this paper, we extend the ideas of certain notions that one studies in thermodynamic formalism of maps to the context when the dynamics in the phase space evolves by complex holomorphic correspondences. Towards that end, we define the topological entropy of holomorphic correspondences using spanning sets. We then define the pressure of a real-valued continuous function defined on the Riemann sphere and investigate the Ruelle operator with respect to the Holder continuous function, however restricted on the support of the Dinh-Sibony measure.

    2025引用:4
    引用
    AI阅读
    加入学术空间
    5An Analogue of Green's Functions for Quasiregular Maps
    Mark Broderius,Alastair N. Fletcher

    Green's functions are highly useful in analyzing the dynamical behavior of polynomials in their escaping set. The aim of this paper is to construct an analogue of Green's functions for planar quasiregular mappings of degree two and constant complex dilatation. These Green's functions are dynamically natural, in that they semi-conjugate our quasiregular mappings to the real squaring map. However, they do not share the same regularity properties as Green's functions of polynomials. We use these Green's functions to investigate properties of the boundary of the escaping set and give several examples to illustrate behavior that does not occur for the dynamics of quadratic polynomials.

    2025
    引用
    AI阅读
    加入学术空间
    立即登录,查看全部 318 篇论文

    高被引作者

    作者引用发文
    William J. Floyd1767
    Walter R. Parry1767
    James W Cannon1736
    Viktor Schroeder1121
    Jeremy Tyson1123
    Linda Keen1084
    Eric Bedford882
    John M. Mackay781
    Janina Kotus731
    Pietro Poggi-Corradini723

    高产作者

    作者引用发文
    Gou Nakamura318
    William J. Floyd1767
    Walter R. Parry1767
    Peter Makienko306
    James W Cannon1736
    Jane Hawkins435
    Toshihiro Nakanishi64
    Yunping Jiang234
    Kevin M. Pilgrim564
    Yohei Komori404

    相关期刊

    Publications mathématiques de l'IHÉS
    Documenta Mathematica
    Commentarii Mathematici Helvetici
    Bulletin de la Societe Mathematique de France
    Mathematical Research Letters
    Journal of Modern Dynamics
    Annales de l'Institut Fourier
    EMS SURVEYS in MATHEMATICAL SCIENCES
    Annales Mathematiques Blaise Pascal
    Tunisian Journal of Mathematics